Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Regularity and Segre-Veronese embeddings


Authors: David A. Cox and Evgeny Materov
Journal: Proc. Amer. Math. Soc. 137 (2009), 1883-1890
MSC (2000): Primary 13D02; Secondary 14F05, 16E05
Published electronically: January 15, 2009
MathSciNet review: 2480267
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the regularity of certain coherent sheaves that arise naturally from Segre-Veronese embeddings of a product of projective spaces. We give an explicit formula for the regularity of these sheaves and show that their regularity is subadditive. We then apply our results to study the Tate resolutions of these sheaves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D02, 14F05, 16E05

Retrieve articles in all journals with MSC (2000): 13D02, 14F05, 16E05


Additional Information

David A. Cox
Affiliation: Department of Mathematics and Computer Science, Amherst College, Amherst, Massachusetts 01002-5000
Email: dac@cs.amherst.edu

Evgeny Materov
Affiliation: Department of Mathematics and Statistics, University of Massachusetts, Amherst, Massachusetts 01003-9305
Address at time of publication: Fachbereich Mathematik und Informatik, Institut für Mathematik, Freie Universität Berlin, Arnimallee 3, D-14195 Berlin, Germany

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09783-4
PII: S 0002-9939(09)09783-4
Keywords: Regularity, Segre-Veronese embedding, Tate resolution
Received by editor(s): May 29, 2008
Published electronically: January 15, 2009
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.